MAUDE Adverse Event Report: FUJIFILM CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number SYS/MR/OASIS OPEN+VERTEX II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 05/29/2026, fujifilm healthcare americas corporation became aware of an event involving sys/mr/oasis open+vertex ii.The customer reported that a patient complained of pain in their left hands when moved into the gantry.The patient #1 did not seek any further medical attention but did not complete the study that they were originally scheduled.Fuji engineer has completed the transmitter testing and temperature testing.Due to the unconfirmed follow up to complete the originally scheduled study, fujifilm healthcare americas corporation is reporting this event in an abundance of caution.Related: patient 2 - 1000513161-2026-00013.Ref: fujifilm healthcare americas corporation complaint # (b)(4).

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key25640975
Report Number1000513161-2026-00012
Device Sequence Number9837046
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)180619(250)G210059218
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
Report Date (Section F) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS/MR/OASIS OPEN+VERTEX II
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2026
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/26/2026